Institute of Information Theory and Automation

You are here

Bibliography

GA201/07/0237

  1. Schertzer E., Sun R., Swart Jan M.Stochastic flows in the Brownian web and net , Memoirs of the American Mathematical Society vol.227, 1065 (2014), p. 1-160 [2014] Download
  2. Brzezniak Z., Ondreját MartinWeak Solutions to Stochastic Wave Equations with Values in Riemannian Manifolds , Communications in Partial Differential Equations vol.36, 9 (2011), p. 1624-1653 [2011] Download
  3. Seidler JanExponential estimates for stochastic convolutions in 2-smooth Banach spaces , Electronic Journal of Probability vol.15, 50 (2010), p. 1556-1573 [2010] Download
  4. Ondreját MartinStochastic wave equation with critical nonlinearities: Temporal regularity and uniqueness , Journal of Differential Equations vol.248, 7 (2010), p. 1579-1602 [2010] Download
  5. Šnupárková JanaWeak solutions to stochastic differential equations driven by fractional Brownian motion , Czechoslovak Mathematical Journal vol.59, 4 (2009), p. 879-907 [2009] Download
  6. Schertzer E., Sun R., Swart Jan M.Special points of the Brownian net , Electronic Journal of Probability vol.14, p. 805-864 [2009] Download
  7. Sturm A., Swart Jan M.Tightness of voter model interfaces , Electronic Communications in Probability vol.13, p. 165-174 [2008] Download
  8. Sun R., Swart Jan M.The Brownian net , Annals of Probability vol.36, 3 (2008), p. 1153-1208 [2008]
  9. Sturm A., Swart Jan M.Voter models with heterozygosity selection , Annals of Applied Probability vol.18, 1 (2008), p. 59-99 [2008]

  1. Brzezniak Z., Ondreját MartinStochastic wave equations with values in Riemannian manifolds , Proceedings of the 8th International Meeting on Stochastic Partial Differential Equations and Applications, p. 1-33, Eighth International Meeting on Stochastic Partial Differential Equations and Applications, (Levico, IT, 06.01.2008-12.01.2008) [2010] Download
  2. Seidler JanVybrané kapitoly ze stochastické analysy, UTIA AV ČR, v.v.i, (Praha 2009) Research Report 2270 [2009] Download
  3. Šnupárková JanaThe equations of stochastic nolinear oscillator driven by fractional Brownian motion , Current trends in statistics in V6 region, p. 95-101, Current trends in statistics in V6 region, (Praha, CZ, 05.09.2008-06.09.2008) [2009] Download
2019-01-07 08:39